# SDR DALA2022042402848

- Difficulty date: April 23, 2022
- Submitted: April 24, 2022
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 48,404 hours, 34,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stay
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP STA Y=908 BTW LONG 28 LH TO LONG 30 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00122: CORROSION LEVEL 2, FRAME CLIP STA Y=908 BTW LONG 26 LH TO LONG 26 RH AT AFT CARGO COMPARTMENT WAS REPLACED PER B717 SRM 51-41-02-0G AND DWG 9915524 REV P. (LP #2208665)
